cough-cold-icon
Headache last 10 days
After Covaxin vaccination my wife feeling very heavy headache last 10 days. Plz suggests what to do...
33 Views v

Answers (9)

Like the answers? Consult privately with the doctor of your choice

Take dolo thrice daily n plenty of iral fluids. If not regressing, take online consult.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +154
Consult with a doctor
Online now
Hello ,got your concern ,it can be treatable with further evaluation, better healthcare and proper treatment ..For prescription and counselling regarding the same you can consult me through this app or directly via Watsapp { 96 1820 2424 } for fast and better reach ..
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Acenac mr tds x 3 dys
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
if want consultation whatsApp me (8:6:1:7:2:1:3:0:1:3)
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Naprosyn sos
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Vaccine associated headache will not last for 10 days. This can be some other illness manifesting as headache.
Next Steps
take a thorough consultation.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Most common side effect of vaccine would be headache. It will take 5-10 days do decrease.
Next Steps
if you want any prescription for medicine consult me
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Tske pcm650 mg 3 times a day, vitamin c tablets, high protein diet and rest. Vaccine effect will clear in 4-5 days. No comorbidities like HTN, DIABETES ARE MENTIONED BY YOU.
Next Steps
Monitor Bp and pulse and spo2. For futhur advice connect with me on practo app
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
After vaccination it's just for a day fever and weakness So it is not due to vaccination. Your wife must have headache past days also I need to ask question is your wife had high blood pressure ??
Next Steps
Till then take tablet Naproxen sodium it will relieve the headache and avoid coffee
Health Tips
do exercise and fluid intake increase 4-5L
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.